# SDR C2XA04CL021

- Difficulty date: March 12, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2846, THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT ARM.  THE CREW RESET THE SYSTEM AND OPERATIONAL CHECKS WERE GOOD.
